Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 168, NWS Dodge City, KS

September 6, 2012Lane County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 6, 2012, 4:49 PM CDT for Lane County, Kansas. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 4:49 PM CDT (21:49 UTC)
Expired
Sep 6, 2012, 5:30 PM CDT
In force
41 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lane County, KS

The radar

The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 5:10 PM CDTHAIL 0.756 N Shields, KS
Sep 6, 5:36 PM CDTTSTM WND GST 601 Sw Pendennis, KS
Sep 6, 5:36 PM CDTHAIL 11 Sw Pendennis, KS
Sep 6, 5:40 PM CDTHAIL 14 Se Pendennis, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS53 KDDC 062149
SVRDDC
KSC101-062230-
/O.NEW.KDDC.SV.W.0168.120906T2149Z-120906T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LANE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF HEALY...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEALY...
  SHIELDS...
  PENDENNIS...
  MAINLY RURAL AREAS OF NORTHERN LANE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3870 10025 3848 10025 3862 10068 3871 10068
      3871 10032
TIME...MOT...LOC 2148Z 295DEG 20KT 3869 10056
WIND...HAIL 60MPH 1.00IN

$$

RUSSELL
2 follow-up statements
333 
WWUS53 KDDC 062203
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 PM CDT THU SEP 6 2012

KSC101-062230-
/O.CON.KDDC.SV.W.0168.000000T0000Z-120906T2230Z/
LANE KS-
503 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LANE
COUNTY UNTIL 530 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR SHIELDS...AND MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  HEALY...
  SHIELDS...
  PENDENNIS...
  MAINLY RURAL AREAS OF NORTHERN LANE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

&&

LAT...LON 3870 10025 3848 10025 3862 10068 3871 10068
      3871 10032
TIME...MOT...LOC 2203Z 297DEG 23KT 3866 10048
WIND...HAIL 70MPH 1.50IN

$$

RUSSELL
331 
WWUS53 KDDC 062213
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
513 PM CDT THU SEP 6 2012

KSC101-062230-
/O.CON.KDDC.SV.W.0168.000000T0000Z-120906T2230Z/
LANE KS-
513 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LANE COUNTY UNTIL 530 PM CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO
INCHES IN DIAMETER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS
STORM WAS LOCATED NEAR SHIELDS...AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SHIELDS...
  PENDENNIS...
  MAINLY RURAL AREAS OF NORTHEASTERN LANE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

&&

LAT...LON 3870 10025 3848 10025 3858 10054 3871 10052
      3871 10032
TIME...MOT...LOC 2213Z 281DEG 23KT 3865 10040
WIND...HAIL 70MPH 2.00IN

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:56 PM CDT, 53 minutes earlier.

Area forecast discussion, Sep 6, 3:56 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
356 PM CDT THU SEP 6 2012

...UPDATED FOR SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 1043 PM CDT WED SEP 5 2012

THE 06.00Z 250 HPA SYNOPTIC MAP SHOWED FAIRLY STRONG FLOW ACROSS THE
NORTHERN 2/3RDS OF THE COUNTRY WITH MANY RAOB SITES REPORTING WINDS
BETWEEN 50 KT AND 75 KT. A FEW JET STREAKS WERE NOTED ACROSS CENTRAL
CALIFORNIA, THE MIDWEST, AND FINALLY ACROSS SOUTHEAST CANADA WITH WINDS
IN THE 75 KT TO 80 KT RANGE. AT 500 HPA, SOME MID LEVEL MOISTURE ADVECTION
WAS NOTED DOWNSTREAM OF A 579 DM CYCLONE LOCATED ACROSS THE EASTERN
PACIFIC. AN LONGITUDINALLY (WEST TO EAST) ELONGATED 591 DM ANTICYCLONE
WAS NOTED FROM THE DESERT SOUTHWEST EASTWARD ACROSS THE LONE STAR STATE.
A DEEP 550 DM CYCLONE WAS NOTED ACROSS NE MANITOBA WITH SEVERAL SHORTWAVE
TROFS ASSOCIATED WITH THIS PRESSURE PERTURBATION LOCATED ACROSS THE
CANADIAN PRAIRIES AND EXTENDING SOUTHWARD ACROSS THE INTERNATIONAL BORDER.
CYCLONIC FLOW WAS ALSO NOTED EAST OF FLORIDA. THE KDDC RAOB SHOWED SOME
MID LEVEL MOISTURE FROM 550 HPA TO 450 HPA. AT 700 HPA, FAIRLY COLD
TEMPERATURES IN THE 0 DEG C TO -3 DEG C RANGE WERE NOTED IN THE WAKE
OF A COLD FRONT ACROSS THE CENTRAL CANADIAN PRAIRIES. CLOSER TO KANSAS,
VALUES OF 11 DEG C TO 12 DEG C WERE NOTED ACROSS KDDC COUNTRY. CYCLONIC
FLOW WAS NOTED ACROSS THE NORTHEASTERN GULF OF MEXICO IN ASSOCIATION
WITH INVEST 90L. AT 850 HPA, THE WARMEST LOW LEVEL TEMPERATURES WITH
VALUES IN THE LOWER 30S DEG C RANGE EXTENDED ACROSS THE ROCKIES AND
INTO THE GREAT BASIN. VALUES ACROSS KANSAS WERE FAIRLY SEASONAL WITH
MANY RAOBS SITES IN THE LOWER 20S DEG C ACROSS THE CENTRAL PLAINS. AT
THE SURFACE, A STATIONARY BOUNDARY WAS NOTED ACROSS TEXAS AND OKLAHOMA
WITH DEWPOINTS IN THE 60S DEG F AND 70 DEG F SOUTH OF SAID BOUNDARY.
INVEST 90L WAS SE OF NEW ORLEANS AND A FEW FISH STORMS WERE LOCATED
ACROSS THE ATLANTIC BASIN.

&&

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 349 PM CDT THU SEP 6 2012

A SHORTWAVE TROUGH WAS APPROACHING THE NORTHERN PLAINS EARLY THIS
AFTERNOON, WITH THE ASSOCIATED COLD FRONT MOVING INTO SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE AS OF 20Z. THE SURFACE
CYCLONE WAS NOTED OVER NORTHERN NEBRASKA AND A DRYLINE EXTENDED
SOUTHWESTWARD FROM THE LOW INTO NORTHWEST KANSAS. LOW LEVEL
MOISTURE ADVANCED NORTHWARD INTO KANSAS TODAY AS LEE TROUGHING
DEVELOPED IN ADVANCE OF THE UPPER-LEVEL TROUGH. THIS ALSO ALLOWED
SURFACE TEMPERATURES TO WARM INTO THE MID TO UPPER 90S. SURFACE
BASED CAPE VALUES RANGED FROM 1500 TO 2000 K/JG EARLY THIS AFTERNOON.
THE VERTICAL WIND SHEAR PROFILE WAS FAVORABLE FOR MID-LEVEL
ROTATION WITH THE STORMS WITH 0-6 KM SHEAR RANGING FROM 30 TO 40
KTS. UPPER-LEVEL WIND SHEAR (6-11 KM) WAS ALSO RESPECTABLE AT
AROUND 30 KTS. GIVEN THESE CONDITIONS, HAIL AS LARGE AS GOLFBALLS
OR EVEN TENNIS BALLS IS POSSIBLE. GIVEN THE HIGH CLOUD BASES,
STRONG DOWNBURST WINDS ARE ALSO POSSIBLE WITH GUSTS AS HIGH AS 70
MPH. GIVEN THE MODEST MID-LEVEL FORCING, THE STORMS MAY STAY
SCATTERED, BUT ANY COLD POOL GENERATION COULD ALLOW THE INDIVIDUAL
STORMS TO GROW UPSCALE INTO LINE SEGMENTS/BOWS.

LATER TONIGHT AND EARLY FRIDAY, THE MAIN UPPER-LEVEL SHORTWAVE
TROUGH WILL APPROACH KANSAS. SO AFTER A LULL OVERNIGHT, MORE SHOWERS
AND THUNDERSTORMS ARE POSSIBLE, BUT THESE WILL PROBABLY NOT BE
SEVERE AND SHOULD BE ELEVATED IN NATURE. THIS ACTIVITY WILL PROBABLY
LINGER INTO EARLY AFTERNOON IN SOUTH CENTRAL KANSAS. TEMPERATURES
WILL BE MUCH COOLER FRIDAY WITH HIGHS IN THE UPPER 70S. HIGH WINDS
ARE EXPECTED DURING THE FIRST PART OF FRIDAY GIVEN THE EXPECTED
STRONG PRESSURE GRADIENT BEHIND THE FRONT. THEREFORE, A WIND ADVISORY
WAS ISSUED FOR ALL OF CENTRAL AND SOUTHWEST KANSAS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 204 PM CDT THU SEP 6 2012

UPPER LEVEL TROUGH WILL CROSS INTO THE MISSISSIPPI VALLEY FRIDAY
NIGHT AS AN AREA OF HIGH PRESSURE AT THE SURFACE BEGINS TO BUILD
INTO THE CENTRAL PLAINS. BY 12Z SATURDAY THE CENTER OF THIS SURFACE
HIGH IS FORECAST TO BE LOCATED IN NORTHWEST KANSAS. THIS HIGH THEN
MOVES SLOWLY SOUTHEAST WITH THE SURFACE RIDGE AXIS FORECAST TO
BE LOCATED NEAR SOUTH CENTRAL KANSAS BY 12Z SUNDAY. GIVEN CLEAR
SKIES AND LIGHT WINDS NEAR THE CENTER OF THIS HIGH WILL UNDERCUT THE
COOLEST GUIDANCE IN THESE TWO AREAS FRIDAY NIGHT AND SATURDAY NIGHT.
AT THIS TIME WOULD NOT BE SURPRISED TO SEE A FEW AREAS FALLING BACK
INTO THE MID 40S ACROSS NORTH CENTRAL OR WEST CENTRAL KANSAS FRIDAY
NIGHT. SATURDAY NIGHT THE COOLER TEMPERATURES MAY BE LOCATED ACROSS
SOUTH CENTRAL KANSAS WITH LOWS BOTTOMING OUT NEAR 50. AS FOR HIGHS
ON SATURDAY WILL STAY CLOSE TO THE PREVIOUS FORECAST GIVEN THAT THE
GFS, ECMWF AND NAM 850MB TEMPERATURES AT 00Z SUNDAY VARIED FROM
AROUND 15 IN SOUTH CENTRAL KANSAS TO THE LOWER 20S NEAR THE COLORADO
BORDER.

ON SUNDAY AN UPPER LEVEL RIDGE WILL BUILD EAST ACROSS THE ROCKIES AS
A TROUGH OF LOW PRESSURE AT THE SURFACE DEVELOPS ALONG THE LEE OF
THE ROCKIES. ENHANCED WESTERLY DOWNSLOPE IS EXPECTED AND 850-700MB
TEMPERATURES WILL BEGIN TO WARM. THIS WARMING TREND WILL CONTINUE
THROUGH EARLY NEXT WEEK AND BASED ON THE FORECAST 850MB TEMPERATURES
AT 00Z TUESDAY IT STILL APPEARS THAT HIGHS REBOUNDING BACK INTO THE
90S EARLY NEXT WEEK STILL LOOKS ON TRACK. IN ADDITION TO THESE
WARMER TEMPERATURES DRIER AIR WILL ALSO BE RETURNING TO WESTERN
KANSAS WHICH WILL RESULT IN AN INCREASE IN FIRE DANGER LEVEL BY
MONDAY AFTERNOON.

ON TUESDAY A COLD FRONT WILL MOVE SOUTH TOWARDS WESTERN KANSAS AS
AN UPPER LEVEL TROUGH EXITS THE ROCKIES AND MOVES OUT INTO THE
NORTHERN PLAINS. AHEAD OF THIS FRONT IT WILL BE ANOTHER WARM DAY
WITH 850MB TEMPERATURES CONTINUING TO SUPPORT HIGHS IN THE 90S. IN
ADDITION GIVEN THE INSTABILITY THERE WILL ALSO BE A CHANCE FOR
THUNDERSTORMS AS WELL TUESDAY NIGHT AS THIS COLD FRONT CROSSES
SOUTHWEST KANSAS. BY EARLY WEDNESDAY THE COLD FRONT IS FORECAST TO
BE LOCATED ACROSS THE PANHANDLE OF TEXAS AND OKLAHOMA. TEMPERATURES
MID WEEK ARE EXPECTED TO RANGE FROM THE MID 70S TO LOWER 80S GIVEN
THE EXPECTED CLOUD COVER AND 925-850MB TEMPERATURES BEHIND THE COLD
FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1235 PM CDT THU SEP 6 2012

SOUTH WINDS AT 10 TO 15KTS WILL PERSIST THROUGH 11Z-12Z FOLLOWED BY A
WIND SHIFT TO THE NORTH AND INCREASE IN SPEED TO 25-30KTS AS A
COLD FRONT PASSES. THUNDERSTORMS ARE POSSIBLE IN VICINITY OF THE
TAFS (DDC/GCK/HYS) BETWEEN 22Z AND 03Z. THESE STORMS COULD CONTAIN
STRONG WIND GUSTS AND HAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  79  49  77 /  40  40  10   0
GCK  63  77  47  77 /  20  20  10   0
EHA  63  77  53  77 /  20  10  10  10
LBL  64  79  51  77 /  20  20  10   0
HYS  63  77  47  78 /  30  30  10   0
P28  69  80  53  79 /  50  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 5 AM CDT /4 AM MDT/ TO NOON CDT /11 AM MDT/
FRIDAY FOR KSZ030-031-043>046-061>064-074>077-084-085.

WIND ADVISORY FROM 8 AM TO 3 PM CDT FRIDAY FOR KSZ065-066-
078>081-086>090.

&&

SHORT TERM...FINCH
LONG TERM...BURGERT
AVIATION...FINCH
Hazardous weather outlook, Sep 6, 10:45 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1045 AM CDT THU SEP 6 2012

KSZ030-031-043>046-061>066-074>081-084>090-071130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1045 AM CDT THU SEP 6 2012 /945 AM MDT THU SEP 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 3 AND 5 PM ACROSS
WESTERN KANSAS AND BECOME SEVERE, WITH HAIL AS LARGE AS 2 INCHES IN
DIAMETER AND WIND GUSTS POSSIBLY AS HIGH AS 70 MPH. THE BEST
CHANCE OF STORMS INITIALLY WILL BE ALONG A CORRIDOR FROM ELKHART
TO ULYSSES TO NESS CITY TO WAKEENEY. IF THE STORMS HOLD TOGETHER
AND MOVE TO THE SOUTHEAST INTO THE EVENING HOURS, THEN LOCATIONS
FURTHER SOUTHEAST SUCH AS LARNED, PRATT, DODGE CITY ENGLEWOOD AND
COLDWATER COULD BE AFFECTED. KEEP IN MIND THAT A SOLID LINE OF
STORMS MAY NOT OCCUR, BUT RATHER A FEW INDIVIDUAL STORM CELLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS COULD LINGER INTO FRIDAY MORNING. THE MAIN THREAT WILL
BE LIGHTNING.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ACROSS THE REGION WEDNESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS THE MAIN THREAT
WITH THE STORMS.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY
AS TEMPERATURES WARM INTO THE 90S AND AFTERNOON RELATIVE HUMIDITY
DROPS TO BELOW 15 PERCENT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED AFTER 3 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:52 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more29 hr
Sep 6, 5:24 PM CDTSevere Thunderstorm WarningDDCLane, Ness51 min
Sep 6, 5:40 PM CDTSpecial Weather StatementDDCMeade, Seward50 min
Sep 6, 6:04 PM CDTSpecial Weather StatementDDCMeade41 min
Sep 6, 6:09 PM CDTSevere Thunderstorm WarningDDCNess51 min
Sep 6, 6:24 PM CDTSevere Thunderstorm WarningDDCFord, Gray51 min
Sep 6, 6:49 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.